# SDR AWXA200601221

- Difficulty date: July 12, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 31,221 hours, 11,992 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53371112004
- Condition: Corroded
- Location: Fuselage
- Part time: 31,221 hours, 11,992 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON SEAT TRACK LOC FS 38+8" -Y765 RT PAX CABIN.  SEAT TRACK REPLACED FROM FS 41 TO FS 47 Y 1292 IAW SRM 52-72-11.  DUE FOUND OUT OF LIMITS.
